# SDR UALA2011070503277

- Difficulty date: July 1, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 59,398 hours, 20,811 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Line
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH DOOR OPEN 3R SHOWS LINES-STRINGS HANGING OUT OF SLIDE PACK.  REMOVED SHROUD.  SECURE STRING.  INSTALLED SHROUD.  ARMED AND DISARMED DOOR.  SATISFACTORY OPERATIONS.
